# SDR DALA2021032901849

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 INITIAL INSPECTION: SEVERAL CRACKS ON LOWER SKIN OF INBOARD MAIN FLAP LH WING. CORRECTIVE ACTION:SUMMARY OF NRC 00174: LOWER SKIN OF INBOARD MAIN FLAP LH WING WAS REPAIRED PER B757-200 SRM. (1764765)
